# SDR EIAA20090053

- Difficulty date: April 10, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOORS OPENED IN FLIGHT WHEN GEAR HANDLE WAS MOVED FROM UP TO OFF.  AWAITING CORRECTIVE ACTION.
